# SDR SWI2024051300400

- Difficulty date: May 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 36,886 hours, 23,864 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

2 MINUTES AFTER TAKEOFF RECEIVED A CALL FROM FA THAT THE AFT CABIN HAD FUMES/VERY LIGHT SMOKE EMITTING FROM THE OVERHEAD VENTS. BLEEDS OPEN TAKEOFF. QRH CLEARED FUMES. NO EICAS MSGS.  (FLIGHT 5402 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28207637 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE THE FOLLOWING CAMPS FOR WORK PERFORMED:CP 28207871- FOR FIM TASK 21-22-00-810-806-A01.CP 28209696- FOR FDR DOWNLOAD.CP 28211502- FOR LH ENGINE BORESCOPE AFT OF THE FAN DISK AND INTO THE COMPRESSOR.CP 28211503- FOR LH ENGINE BORESCOPE AROUND THE A SUMP AND #1 BEARING HOUSING.CP 28211504- FOR RH ENGINE BORESCOPE AROUND THE A SUMP AND #1 BEARING HOUSING.CP 28211507- FOR RH ENGINE BORESCOPE AFT OF THE FAN DISK AND INTO THE COMPRESSOR.CP 28211554- FOR INSPECTION OF CONDESER/REHEATER UNIT FOR SIGNS OF OIL FOULING.CP 28211556- FOR INSPECTION OF THE THREE FWD, PIPE ASSEMBLIES FROM THE LH DUAL HEAT EXCHANGER.CP 28211558- FOR BORESCOPE INSPECTION OF THE DUAL HEAT EXCHANGER BLEED AIR INLET.CP 28211559- FOR INSPECTION OF LH WATER EXTRACTOR,SWIRL VANES, INLET HOUSING, CENTER HOUSING AND ENTRANCE TO THE ANNULAR SLOT FOR ANY SIGNS OF DEFECTS.CP 28211560- FOR INSPECTION OF THE LH ACM WATER DRAIN LINES FOR ANY DEFECTS.
